# SDR SIMA2962

- Difficulty date: October 22, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3211 - EMERGENCY LIGHTS EXTINGUISH INTERMITTENTLY WHEN TESTED.  PERFORMED EMERGENCY LIGHTING TEST.  COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
